. Diatta, 29 Mehlhorn et al. (2013) also recently showed that isolating boxes of the real solutions can be computed (without a rational parameterization) with an expected bit-complexity O B, 2009.

M. Alonso, E. Becker, M. Roy, and T. Wörmann, Multiplicities and idempotents for zerodimensional systems, In: Algorithms in Algebraic Geometry and Applications, vol.143, pp.1-20, 1996.
DOI : 10.1007/978-3-0348-9104-2_1

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

P. Aubry, Ensembles triangulaires de polynômes et résolution de systèmes algébriques. implantation en axiom, 1999.

S. Basu, R. Pollack, and M. Roy, Algorithms in Real Algebraic Geometry, of Algorithms and Computation in Mathematics, 2006.
DOI : 10.1007/978-3-662-05355-3

URL : https://hal.archives-ouvertes.fr/hal-01083587

M. Bodrato and A. Zanoni, Long Integers and Polynomial Evaluation with Estrin's Scheme, 2011 13th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, pp.39-46, 2011.
DOI : 10.1109/SYNASC.2011.17

A. Bostan, B. Salvy, and ´. E. Schost, Fast Algorithms for Zero-Dimensional Polynomial Systems using Duality, Applicable Algebra in Engineering, Communication and Computing, vol.14, issue.4, pp.239-272, 2003.
DOI : 10.1007/s00200-003-0133-5

URL : https://hal.archives-ouvertes.fr/inria-00072296

F. Boulier, C. Chen, F. Lemaire, and M. M. Maza, Real Root Isolation of Regular Chains, Proceedings of the, 2009.
DOI : 10.1007/978-3-662-43799-5_4

URL : https://hal.archives-ouvertes.fr/hal-00825036

Y. Bouzidi, S. Lazard, M. Pouget, and F. Rouillier, New bivariate system solver and topology of algebraic curves, 27th European Workshop on Computational Geometry -EuroCG, 2011.
URL : https://hal.archives-ouvertes.fr/inria-00580431

L. Busé, H. Khalil, and B. Mourrain, Resultant-Based Methods for Plane Curves Intersection Problems, In: Computer Algebra in Scientific Computing (CASC). Lecture Notes in Computer Science, vol.3718, pp.75-92, 2005.
DOI : 10.1007/11555964_7

J. Canny, A new algebraic method for robot motion planning and real geometry, 28th Annual Symposium on Foundations of Computer Science (sfcs 1987), pp.39-48, 1987.
DOI : 10.1109/SFCS.1987.1

J. Cheng, S. Lazard, L. Peñaranda, M. Pouget, F. Rouillier et al., On the Topology of Real Algebraic Plane Curves, Mathematics in Computer Science, vol.41, issue.9, pp.113-137, 2010.
DOI : 10.1007/s11786-010-0044-3

URL : https://hal.archives-ouvertes.fr/inria-00517175

J. Cheng, X. Gao, and J. Li, Root isolation for bivariate polynomial systems with local generic position method, Proceedings of the 2009 international symposium on Symbolic and algebraic computation, ISSAC '09, pp.103-110, 2009.
DOI : 10.1145/1576702.1576719

J. Cheng, X. Gao, and C. K. Yap, Complete numerical isolation of real zeros in zero-dimensional triangular systems, Proceedings of the 2007 international symposium on Symbolic and algebraic computation , ISSAC '07, pp.92-99, 2007.
DOI : 10.1145/1277548.1277562

X. Dahan and E. Schost, Sharp estimates for triangular sets, Proceedings of the 2004 international symposium on Symbolic and algebraic computation , ISSAC '04, pp.103-110, 2004.
DOI : 10.1145/1005285.1005302

D. N. Diatta, Calcul effectif de la topologie de courbes et surfaces algébriques réelles, 2009.

D. N. Diatta, B. Mourrain, and O. Ruatta, On the computation of the topology of a non-reduced implicit space curve, Proceedings of the 21th International Symposium on Symbolic and Algebraic Computation. ISSAC'08, pp.47-54, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00218271

D. I. Diochnos, I. Z. Emiris, and E. P. Tsigaridas, On the asymptotic and practical complexity of solving bivariate systems over the reals, Journal of Symbolic Computation, vol.44, issue.7, pp.818-835, 2009.
DOI : 10.1016/j.jsc.2008.04.009

E. Kahoui and M. , An elementary approach to subresultants theory, Journal of Symbolic Computation, vol.35, issue.3, pp.281-292, 2003.
DOI : 10.1016/S0747-7171(02)00135-9

P. Emeliyanenko and M. Sagraloff, On the complexity of solving a bivariate polynomial system, Proceedings of the 37th International Symposium on Symbolic and Algebraic Computation, ISSAC '12, pp.154-161, 2012.
DOI : 10.1145/2442829.2442854

W. Fulton, Algebraic curves: an introduction to algebraic geometry. Personal reprint available at http, 2008.

M. Giusti, G. Lecerf, and B. Salvy, A Gr??bner Free Alternative for Polynomial System Solving, Journal of Complexity, vol.17, issue.1, pp.154-211, 2001.
DOI : 10.1006/jcom.2000.0571

L. González-vega and M. Kahoui, An Improved Upper Complexity Bound for the Topology Computation of a Real Algebraic Plane Curve, Journal of Complexity, vol.12, issue.4, pp.527-544, 1996.
DOI : 10.1006/jcom.1996.0032

L. González-vega and I. Necula, Efficient topology determination of implicitly defined algebraic plane curves, Computer Aided Geometric Design, vol.19, issue.9, 2002.
DOI : 10.1016/S0167-8396(02)00167-X

W. Hart and A. Novocin, Practical Divide-and-Conquer Algorithms for Polynomial Arithmetic, Proceedings of the 13th International Conference on Computer Algebra in Scientific Computing. CASC'11, pp.200-214, 2011.
DOI : 10.1007/978-3-642-23568-9_16

URL : https://hal.archives-ouvertes.fr/hal-00650389

M. Kerber and M. Sagraloff, A worst-case bound for topology computation of algebraic curves, Journal of Symbolic Computation, vol.47, issue.3, pp.239-258, 2012.
DOI : 10.1016/j.jsc.2011.11.001

D. Lazard, Gröbner bases, Gaussian elimination, and resolution of systems of algebraic equations, EURO- CAL'83 European Computer Algebra Conference, pp.146-156, 1983.

D. Lazard, Solving zero-dimensional algebraic systems, Journal of Symbolic Computation, vol.13, issue.2, pp.117-132, 1992.
DOI : 10.1016/S0747-7171(08)80086-7

URL : http://doi.org/10.1016/s0747-7171(08)80086-7

X. Li, M. Moreno-maza, R. Rasheed, and ´. E. Schost, The modpn library, ACM SIGSAM Bulletin, vol.42, issue.3, pp.841-858, 2011.
DOI : 10.1145/1504347.1504374

T. Lickteig and M. Roy, Sylvester???Habicht Sequences and Fast Cauchy Index Computation, Journal of Symbolic Computation, vol.31, issue.3, pp.315-341, 2001.
DOI : 10.1006/jsco.2000.0427

H. Lombardi, Sous-résultant, suite de sturm, spécialisation, 1990.

K. Mehlhorn, M. Sagraloff, and P. Wang, From approximate factorization to root isolation, Proceedings of the 38th international symposium on International symposium on symbolic and algebraic computation, ISSAC '13, pp.283-290, 2013.
DOI : 10.1145/2465506.2465523

R. Moenck and A. Borodin, Fast modular transforms, Journal of Computer and System Sciences, vol.8, 1974.

V. Y. Pan, Univariate Polynomials: Nearly Optimal Algorithms for Numerical Factorization and Root-finding, Journal of Symbolic Computation, vol.33, issue.5, pp.701-733, 2002.
DOI : 10.1006/jsco.2002.0531

D. Reischert, Asymptotically fast computation of subresultants, Proceedings of the 1997 international symposium on Symbolic and algebraic computation , ISSAC '97, pp.233-240, 1997.
DOI : 10.1145/258726.258792

F. Rouillier, Solving Zero-Dimensional Systems Through the Rational Univariate Representation, Applicable Algebra in Engineering, Communication and Computing, vol.9, issue.5, pp.433-461, 1999.
DOI : 10.1007/s002000050114

URL : https://hal.archives-ouvertes.fr/inria-00073264

M. Roy, Basic algorithms in real algebraic geometry and their complexity: from Strum theorem to the existential theory of reals. Lectures on Real Geometry in memoriam of Mario Raimondo, Gruyter Expositions in Mathematics, vol.23, pp.1-67, 1996.

S. M. Rump, Polynomial minimum root separation, Mathematics of Computation, vol.33, issue.145, pp.327-336, 1979.
DOI : 10.1090/S0025-5718-1979-0514828-8

URL : http://tubdok.tub.tuhh.de/bitstream/11420/305/1/Ru79.pdf

M. Sagraloff, When Newton meets Descartes, Proceedings of the 37th International Symposium on Symbolic and Algebraic Computation, ISSAC '12, pp.297-304, 2012.
DOI : 10.1145/2442829.2442872

E. Schost, Sur la résolution des systèmes polynomiauxàpolynomiaux`polynomiauxà paramètres, 2001.

A. W. Strzebonski and E. P. Tsigaridas, Univariate real root isolation in an extension field, Proceedings of the 36th international symposium on Symbolic and algebraic computation, ISSAC '11, pp.321-328, 2011.
DOI : 10.1145/1993886.1993934

URL : https://hal.archives-ouvertes.fr/hal-01248390

B. Van-der-waerden, . Berlin, J. Zur-gathen, and J. Gerhard, Moderne Algebra I Modern Computer Algebra Fundamental Problems of Algorithmic Algebra, 1930.

A. Zomorodian and H. Edelsbrunner, FAST SOFTWARE FOR BOX INTERSECTIONS, International Journal of Computational Geometry & Applications, vol.12, issue.01n02, pp.143-172, 2002.
DOI : 10.1142/S0218195902000785